# SDR SWAA2024011030655

- Difficulty date: December 11, 2023
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 20,011 hours, 10,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727E+21' TO BS767 RBL22 WL156<[01] CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE SECTION FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT SECTION FROM BS 727E+12' TO 767 AND SPLICE AT BS 727E+12' PER SRM 53-00-53-1A-2; SRM 53-00-53-2R-5; SRM 51-40-02-0G-0; AND DWG 146A7500.;[02] VERIFIED.
